# SDR SWIA201436768

- Difficulty date: March 15, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 27,210 hours, 23,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 OVERHEAD EMERGENCY IS BURNED OUT.  REPLACED LAMP.
